MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450815114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 device investigation types have not yet been determined.Additional information: 3 devices were labeled for single-use.3 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a broken cutting accessory still attached.3 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 3 previously reported events are included in this follow-up record.Product return status 1 devices were received.1 devices were not available for evaluation.1 device investigation type has not yet been determined.Event confirmation status 1 reported events were confirmed.Evaluation results 1 device was found to be affected by a worn component.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 3 previously reported events are included in this follow-up record.Product return status 2 devices were received.1 devices were not available for evaluation.Event confirmation status 2 reported events were confirmed.Evaluation results 1 device was found to be affected by wear.1 device was found to be affected by a broken tip.

Brand Name
SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8546058
Report Number0001811755-2019-01386
Device Sequence Number16236544
Product Code LFL
UDI-Device Identifier37613252518403
UDI-Public37613252518403
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5450815114
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2019
Supplement Date Received by Manufacturer01/01/2019
01/01/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/26/2019
10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1